# SDR JJBA20250613002

- Difficulty date: May 19, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 42,874 hours, 29,200 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2, MODERATE CORROSION ON LH ELEVATOR RVDT SUPPORT ASSEMBLY STRUCTURAL MOUNT. FOUND LIGHT SURFACE CORROSION AND CLEANED. INSTALLED LH ELEVATOR RVDT SUPPORT. OPS CHECK SAT. NO DEFECTS NOTED AT THIS TIME.
